# SDR AALA984265

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAD CORROSION BLENDED.  FABRICATE REPAIR STRAP.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDS AND REPAIR PARTS WITH 2 COATS PRIMER.  FILL BLENDS WITH BMS5-92.  INSTALL STRAP WET WITH SEALANT.  (M)
